# SDR 2008UALA00812

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE HAS SCRIBELINE DAMAGE AT THE BS 907 BUTT JOINT BETWEEN STRINGERS 6R & 8R.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED NEW BUTT SPLICE INTERNAL STRAP SECTION FROM STRINGERS 4R-10R & REINSTALLED STRINGER SPLICES.
